Keyword : balanced hypercubes


Constructing Two Completely Independent Spanning Trees in Balanced Hypercubes
Yi-Xian YANG Kung-Jui PAI Ruay-Shiung CHANG Jou-Ming CHANG 
Publication:   
Publication Date: 2019/12/01
Vol. E102-D  No. 12 ; pp. 2409-2412
Type of Manuscript:  Special Section LETTER (Special Section on Parallel and Distributed Computing and Networking)
Category: Fundamentals of Information Systems
Keyword: 
interconnection networkscompletely independent spanning treesbalanced hypercubesdiameter
 Summary | Full Text:PDF